# SDR 97ZZZX619

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N994PE
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 714SA
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 4610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING 100 HR INSPECTION, DEFORMATION OF FUSELAGE SKIN WAS NOTED ABOVE BOTH MAIN GEAR ATTACH POINTS.  FURTHER INSP WAS REQUIRED AND THE INTERIOR WALLS OF THE ACFT WERE REMOVED.  CRACKS WERE FOUND IN FUSELAGE FRAMES AT FS 4610, 4850, AND 5605.  INSPECT AND REPAIR OF THIS AREA IS COVERED MITSUBISHI SB NR 073/53-002A, DATED 8-12-94.  THIS PARTICULAR ACFT HAS DAMAGE IN THESE AREAS BEYOND THE APPROVED REPAIRABLE LIMITS IN THE SB.
